Zeglami, D. and Charifi, A. and Kabbaj, S. (2016) Superstability problem for a large class of functional equations. Afrika Matematika, 27 (3-4). pp. 469-484.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....


This paper treats superstability problem of the generalized Wilson’s equation \beginaligned \underset\varphi \in Φ \sum ∫ łimits G∫ łimits Kf(xtk \varphi (y)k⁻¹)dwK(k)dμ (t)=łeft| Φ \right| f(x)g(y),~\ \ \ x,y\in G, \endaligned∑φ∈Φ∫G∫Kf(xtkφ(y)k-1)dwK(k)dμ(t)=|Φ|f(x)g(y),x,y∈G,where G is an arbitrary locally compact group, that need not be abelian, K is a compact subgroup of G, ωK is the normalized Haar measure of K, Φ is a finite group of K-invariant morphisms of G, μ is a complex measure with compact support and f, g: G⟶ C are continuous complex-valued functions. We dont impose any condition on the continuous function f. In addition, superstability problem for a large class of related functional equations are considered. © 2015, African Mathematical Union and Springer-Verlag Berlin Heidelberg.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/3989

Actions (login required)

View Item View Item